Alert archive / Missouri / Tornado Warnings in 2025
Tornado Warning 43, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Apr 20, 2025, 5:10 PM CDT for 4 counties in Missouri. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 20, 2025, 5:10 PM CDT (22:10 UTC)
- Expired
- Apr 20, 2025, 5:45 PM CDT
- In force
- 35 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Douglas County, MO, Howell County, MO, Texas County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 104 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 12:03 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.2 hours before the alert went out and 320 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 320 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 745 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted.
605
WFUS53 KSGF 202210
TORSGF
MOC067-091-215-229-202245-
/O.NEW.KSGF.TO.W.0043.250420T2210Z-250420T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
510 PM CDT Sun Apr 20 2025
The National Weather Service in Springfield has issued a
* Tornado Warning for...
Southeastern Wright County in southwestern Missouri...
Eastern Douglas County in southwestern Missouri...
Northwestern Howell County in south central Missouri...
Southwestern Texas County in south central Missouri...
* Until 545 PM CDT.
* At 510 PM CDT, a severe thunderstorm capable of producing a tornado
was located 15 miles south of Norwood, or 16 miles south of
Mountain Grove, moving northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Cabool, Mountain Grove, Vanzant, Clear Springs, Bryant Creek State
Park, Drury, and Gentryville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3718 9231 3713 9178 3680 9239 3680 9248
TIME...MOT...LOC 2210Z 233DEG 48KT 3690 9233
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Perez3 follow-up statements
470
WWUS53 KSGF 202216 RRA
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
516 PM CDT Sun Apr 20 2025
MOC067-091-215-229-202245-
/O.CON.KSGF.TO.W.0043.000000T0000Z-250420T2245Z/
Wright MO-Douglas MO-Howell MO-Texas MO-
516 PM CDT Sun Apr 20 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
SOUTHEASTERN WRIGHT...NORTHEASTERN DOUGLAS...NORTHWESTERN HOWELL AND
SOUTHWESTERN TEXAS COUNTIES...
At 516 PM CDT, a severe thunderstorm capable of producing a tornado
was located 13 miles southeast of Norwood, or 13 miles south of
Mountain Grove, moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Cabool, Mountain Grove, Drury, Vanzant, and Clear Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3713 9178 3688 9227 3689 9239 3718 9229
TIME...MOT...LOC 2216Z 229DEG 42KT 3694 9231
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Perez389
WWUS53 KSGF 202229
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
529 PM CDT Sun Apr 20 2025
MOC229-202239-
/O.CAN.KSGF.TO.W.0043.000000T0000Z-250420T2245Z/
Wright MO-
529 PM CDT Sun Apr 20 2025
...THE TORNADO WARNING FOR SOUTHEASTERN WRIGHT COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM CDT for south central
and southwestern Missouri.
&&
LAT...LON 3695 9213 3698 9221 3716 9211 3713 9178
TIME...MOT...LOC 2229Z 232DEG 45KT 3704 9211
$$
MOC067-091-215-202245-
/O.CON.KSGF.TO.W.0043.000000T0000Z-250420T2245Z/
Douglas MO-Howell MO-Texas MO-
529 PM CDT Sun Apr 20 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM CDT FOR
NORTHEASTERN DOUGLAS...NORTHWESTERN HOWELL AND SOUTH CENTRAL TEXAS
COUNTIES...
At 529 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Cabool, or 9 miles northwest of Willow Springs,
moving northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Cabool and Clear Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3695 9213 3698 9221 3716 9211 3713 9178
TIME...MOT...LOC 2229Z 232DEG 45KT 3704 9211
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Perez187 WWUS53 KSGF 202243 SVSSGF Severe Weather Statement National Weather Service Springfield MO 543 PM CDT Sun Apr 20 2025 MOC067-091-215-202253- /O.EXP.KSGF.TO.W.0043.000000T0000Z-250420T2245Z/ Douglas MO-Howell MO-Texas MO- 543 PM CDT Sun Apr 20 2025 ...THE TORNADO WARNING FOR NORTHEASTERN DOUGLAS...NORTHWESTERN HOWELL AND SOUTH CENTRAL TEXAS COUNTIES WILL EXPIRE AT 545 PM CDT... The storm which prompted the warning has moved out of the area. Therefore, the warning will be allowed to expire. A Tornado Watch remains in effect until 700 PM CDT for south central and southwestern Missouri. && LAT...LON 3695 9213 3698 9221 3716 9211 3713 9178 TIME...MOT...LOC 2243Z 233DEG 48KT 3713 9196 $$ Perez
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Apr 20, 1:27 PM CDT, 3 hours 43 minutes earlier. Its key messages:
- There remains an Enhanced Risk for severe thunderstorms across much of the area this afternoon and evening. Tornadoes (potentially a couple being strong), large hail and damaging winds are all possible with this system.
- Localized additional flooding may occur as storms will produce heavy rainfall with rates from 1 to 1.5 inches per hour over already saturated soils.
- Additional rain chances (40-70%) return Tuesday through late week.
Area forecast discussion, Apr 20, 1:27 PM CDT, 3 hours 43 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
127 PM CDT Sun Apr 20 2025
.KEY MESSAGES...
- There remains an Enhanced Risk for severe thunderstorms across
much of the area this afternoon and evening. Tornadoes
(potentially a couple being strong), large hail and damaging
winds are all possible with this system.
- Localized additional flooding may occur as storms will produce
heavy rainfall with rates from 1 to 1.5 inches per hour over
already saturated soils.
- Additional rain chances (40-70%) return Tuesday through late
week.
&&
.SHORT TERM /THROUGH TONIGHT/...
Issued at 1225 PM CDT Sun Apr 20 2025
Enhanced Severe Risk this afternoon and evening:
A warm front had lifted through most of southwestern Missouri
early this afternoon with a low top supercell already having
taken advantage as the frontal boundary to produce a likely
tornado. The warm front and attendant warm air and moisture
advection will continue in earnest through this afternoon and
early evening.
Confidence remains is high for the development of supercells
with a squall line developing on a cold front as it makes its
way into the western portions of southwestern missouri out of
Kansas and Oklahoma. As the line pushes east bowing linear
segments or embedded super cells will become the mode of
storms.
The western extent of the risk looks to be around the Kansas and
Missouri state line where increasing instability from there to
the east across the region will occur. SBCAPE values from
800-2000 J/kg is expected. While the better instability will be
farther east, around Highway 65 and east, the combination of
shear, low LCL's, instability and frontal forcing will allow for
tornado development with any storm the can become rooted to the
surface in the warm sector. Strong deep layer shear around 60
kts and strongly arcing hodographs are more than sufficient for
organized severe weather with all hazard modes.
Hazards: Afternoon/evening hazards are for golf ball size hail,
70 mph winds (maybe up to 80), and tornadoes. Given shear
profiles, a strong tornado or two would be possible. Most
favored conditions for strong tornadoes would be in cells that
are more isolated or perhaps in stronger bowing segments. This
will be especially concerning in segments that bow to the North
to northeast.
Additional thunderstorms may be possible over the far
southeastern Kansas and west-central Missouri in the late
afternoon and evening as the surface low makes its way to the
northeast across that region. These storms may be low-topped
supercells given the proximity to the deep upper shortwave, but
confidence in this outcome is lower. Hazards with the
potential low-topped supercells over the NW in the late
afternoon and evening would be large hail to the size of half
dollars, winds to 60 mph and potentially tornadoes.
In addition to thunderstorm hazards, non-thunderstorm wind
gusts up to 45 mph (possibly higher) are expected through
tonight in advance of the cold front as the pressure gradient
tightens.
With the wet antecedent conditions and rainfall from the
morning (along with lingering ongoing flooding), additional
flooding will again be a concern. This will occur despite the
potential quick (50-60mph) storm motion of the storms as
precipitable water values from 1.2 to 1.5 inches and a saturated
vertical profile will allow for hourly rainfall rates from 1 to
1.5 inches per hour.
The storm system and associated cold front, along with the
severe storms, are expected to move north and east of the
region by later this evening, from 5-8pm. In the wake of the
front, Surface winds will shift out of the west and remain gusty
as low ceilings fill in across the region. Overnight low will
drop into the middle 40s to near 50 behind the front.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
Issued at 1225 PM CDT Sun Apr 20 2025
Ensemble data continues to be consistent in bringing several
additional shortwaves into and through the area from the
west/southwest Tuesday through Friday. NBM rainfall probs
continue to increase, especially Thursday and Friday and we will
need to monitor where this rainfall sets up given the heavy
rainfall from this weekend.
In general, the week looks like it will be rather damp over all.
For now, there is not much potential noted in the model output
for additional severe weather this week, but will monitor as we
proceed through the week.
&&
.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1212 PM CDT Sun Apr 20 2025
A warm from lifted through the region this morning allowing for
a few storms and heavy rainfall this morning which brought
periods of MVFR to IFR conditions.
A cold front will move through the region this afternoon into
the evening and bring showers and storms again with severe
storms expected as it moves through the area. Until the front
begins to move into and through the region, Flight conditions
will be mainly VFR with middle level ceilings.
Improvement is expected behind the line of storms, but a return
to IFR to MVFR ceilings is expected late this evening into
tonight as ceilings fall below 1kft. Winds will increase behind
the front with surface gusts from 35 to 45kts.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch until 7 PM CDT this evening for KSZ073-097-101.
MO...Flood Watch until 7 PM CDT this evening for MOZ055>058-066>071-
077>083-088>098-101>106.
&&
SHORT TERM...Hatch
LONG TERM...Hatch
AVIATION...HatchHazardous weather outlook, Apr 20, 1:39 PM CDT, 3 hours 31 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 139 PM CDT Sun Apr 20 2025 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-211845- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 139 PM CDT Sun Apr 20 2025 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Enhanced tornado risk. Slight hail risk. Enhanced thunderstorm wind damage risk. Elevated lightning risk. Elevated excessive rainfall risk Elevated non thunderstorm wind risk. DISCUSSION... Severe thunderstorms are expected this afternoon and evening across all or most of the Ozarks region. Threats with the strongest storms will be winds up to 70 mph, golf ball sized hail, and tornadoes. A strong tornado or two are possible. Non-thunderstorm wind gusts up to 45 mph are expected today. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through this evening. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Hatch
In the hours before
Local storm report, Apr 20, 4:55 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
455 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM Tstm Wnd Dmg Ava 36.95N 92.66W
04/20/2025 Douglas MO Amateur Radio
tree down in ava.
&&
MBLocal storm report, Apr 20, 4:56 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
456 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM Tstm Wnd Dmg Rockaway Beach 36.70N 93.16W
04/20/2025 Taney MO Fire Dept/Rescue
tree down over a mobile home in Rockaway
Beach.
&&
MBLocal storm report, Apr 20, 4:59 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
459 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM Tstm Wnd Dmg Goodhope 36.91N 92.80W
04/20/2025 Douglas MO Amateur Radio
tree down in goodhope area.
&&
MBLocal storm report, Apr 20, 5:02 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
502 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM Tstm Wnd Dmg Rockaway Beach 36.70N 93.16W
04/20/2025 Taney MO Emergency Mngr
Trees and powerlines down. Tree down on a
mobile home.
&&
ASLocal storm report, Apr 20, 5:06 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
506 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM Tstm Wnd Dmg 6 ESE Florence 38.55N 92.88W
04/20/2025 Morgan MO Emergency Mngr
Significant barn damage relayed to us at
State Highway D and bluebird road. Possible
tornado.
&&
MBLocal storm report, Apr 20, 5:10 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
510 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM Tstm Wnd Dmg 5 WNW Duncan 37.31N 92.77W
04/20/2025 Webster MO Broadcast Media
Damage to a barn at Highway 38 and blue stem
road.
&&
MBThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 8:05 PM CDT | River Flood Warning | SGF | Stone | 39 hr |
| Apr 19, 8:14 PM CDT | River Flood Warning | SGF | Shannon | 39 hr |
| Apr 20, 1:43 AM CDT | River Flood Warning | SGF | Cedar | 3 days |
| Apr 20, 1:53 AM CDT | River Flood Warning | SGF | Vernon | 6 days |
| Apr 20, 1:58 AM CDT | River Flood Warning | SGF | Vernon | 6 days |
| Apr 20, 2:07 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 38 min |
| Apr 20, 2:38 AM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald, Newton | 52 min |
| Apr 20, 2:48 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 27 min |
| Apr 20, 3:15 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton, Stone | 60 min |
| Apr 20, 3:19 AM CDT | Flash Flood Warning | SGF | Jasper, McDonald, Newton | 6 hr |
| Apr 20, 3:49 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Greene, Lawrence, Stone | 56 min |
| Apr 20, 4:11 AM CDT | Flash Flood Warning | SGF | Barry, Lawrence | 7 hr |
| Apr 20, 4:32 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Dallas, Greene, Polk, Webster | 58 min |
| Apr 20, 4:56 AM CDT | Flash Flood Warning | SGF | Christian, Greene, Polk, Stone | 8 hr |
| Apr 20, 5:20 AM CDT | Special Weather Statement | SGF | Camden | 55 min |
| Apr 20, 6:38 AM CDT | River Flood Warning | SGF | McDonald | 33 hr |
| Apr 20, 7:33 AM CDT | River Flood Warning | SGF | St. Clair, Vernon | 21 days |
| Apr 20, 9:31 AM CDT | Areal Flood Warning | SGF | Jasper, McDonald, Newton | 12 hr |
| Apr 20, 10:02 AM CDT | Special Weather Statement | SGF | Greene | 43 min |
| Apr 20, 10:39 AM CDT | Areal Flood Advisory | SGF | Barton, Benton, Cedar, Dade, Greene, Hickory and 5 more | 8 hr |
| Apr 20, 11:25 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Miller | 50 min |
| Apr 20, 11:30 AM CDT | Tornado Warning | SGF | Camden, Dallas, Laclede | 30 min |
| Apr 20, 11:34 AM CDT | Areal Flood Warning | SGF | Barry, Lawrence | 10 hr |
| Apr 20, 11:49 AM CDT | Tornado Warning | SGF | Camden, Miller | 41 min |
| Apr 20, 12:31 PM CDT | Tornado Warning | SGF | Miller | 14 min |
| Apr 20, 12:44 PM CDT | Tornado Warning | SGF | Miller | 16 min |
| Apr 20, 12:52 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Hickory, Laclede, Miller, Morgan | 6 hr |
| Apr 20, 12:55 PM CDT | Areal Flood Advisory | SGF | Barton, Jasper, Vernon | 6 hr |
| Apr 20, 1:01 PM CDT | Areal Flood Warning | SGF | Christian, Greene, Polk, Stone | 8 hr |
| Apr 20, 1:54 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton | 66 min |
| Apr 20, 1:58 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 62 min |
| Apr 20, 2:01 PM CDT | Tornado Warning | SGF | Jasper | 29 min |
| Apr 20, 2:04 PM CDT | Flash Flood Warning | SGF | Barton, Jasper, Vernon | 5 hr |
| Apr 20, 2:21 PM CDT | Tornado Warning | SGF | Barton, Jasper | 24 min |
| Apr 20, 2:37 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence, Newton and 2 more | 53 min |
| Apr 20, 2:40 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 50 min |
| Apr 20, 2:42 PM CDT | Tornado Warning | SGF | Barton, Cedar, Vernon | 48 min |
| Apr 20, 2:52 PM CDT | Tornado Warning | SGF | Jasper, Lawrence, Newton | 17 min |
| Apr 20, 3:25 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Greene, Lawrence, Stone, Taney | 65 min |
| Apr 20, 3:25 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Dade, Hickory, Polk, St. Clair | 65 min |
| Apr 20, 3:58 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede, Miller and 2 more | 62 min |
| Apr 20, 4:08 PM CDT | Tornado Warning | SGF | Dallas, Polk | 20 min |
| Apr 20, 4:09 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Greene, Ozark, Taney, Webster and 1 more | 66 min |
| Apr 20, 4:21 PM CDT | Tornado Warning | SGF | Christian, Douglas, Taney | 24 min |
| Apr 20, 4:37 PM CDT | Tornado Warning | SGF | Morgan | 11 min |
| Apr 20, 4:40 PM CDT | Areal Flood Advisory | SGF | Christian, Douglas, Greene, Howell, Ozark, Stone and 4 more | 5 hr |
| Apr 20, 4:44 PM CDT | Tornado Warning | SGF | Douglas, Webster, Wright | 31 min |
| Apr 20, 4:49 PM CDT | Tornado Warning | SGF | Laclede, Webster, Wright | 26 min |
| Apr 20, 4:54 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Maries, Miller, Morgan and 2 more | 66 min |
| Apr 20, 4:57 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Oregon, Ozark, Texas, Wright | 63 min |
| Apr 20, 5:14 PM CDT | Tornado Warning | SGF | Laclede, Texas, Wright | 21 min |
| Apr 20, 5:48 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Howell, Maries, Ozark, Phelps, Pulaski and 2 more | 57 min |
| Apr 20, 6:22 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 53 min |
| Apr 20, 6:40 PM CDT | Areal Flood Advisory | SGF | Greene, Howell, Texas, Webster, Wright | 30 hr |
| Apr 20, 6:40 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Howell, Shannon, Texas | 48 min |
| Apr 20, 6:41 PM CDT | Tornado Warning | SGF | Howell, Oregon | 34 min |
| Apr 20, 6:54 PM CDT | Areal Flood Advisory | SGF | Barton, Benton, Camden, Cedar, Dade, Dallas and 12 more | 30 hr |
Nearby
Tornado Warnings in Missouri, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.